# SDR SWIA2018041044521

- Difficulty date: March 16, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 37,522 hours, 23,215 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER BULKHEAD WEB CORRODED. REPLACED THE LOWER BULKHEAD WEB IAW SRM.
